# SDR 97ZZZX614

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731XN
- Make and model: Cessna A188B
- Aircraft serial: 18803239T
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 2 Socket
- Part time: 2,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON NDT (EDDY CURRENT INSP) IAW MCCAULEY SB 205B, A MICROSCOPIC CRACK WAS FOUND IN THE LOADED SIDE OF THE 3RD THREAD IN THE NR 2 BLADE SOCKET.  THE HUB WAS SENT TO MCCAULEY FOR VERIFICATION.
